MATHEMATICA BOHEMICA, Vol. 120, No. 4, pp. 367-377, 1995

Packings of pairs with a minimum known number
of quadruples

Jiri Novak

Jiri Novak, Halkova 1264/1, 460 01 Liberec I, Czech Republic

Abstract: Let $E$ be an $n$-set. The problem of packing of pairs on $E$ with a minimum number of quadruples on $E$ is settled for $n<15$ and also for $n=36t+i$, $i=3$, $6$, $9$, $12$, where $t$ is any positive integer. In the other cases of $n$ methods have been presented for constructing the packings having a minimum known number of quadruples.

Keywords: packing of pairs with quadruples, system of quadruples, configuration, packing of $K_4$'s into $K_n$.

Classification (MSC91): 05B40, 05B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]